MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBC3D1
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); Stroke/CVA (1770); Dyspnea (1816); Muscle Weakness/Atrophy (1967); Heart Failure/Congestive Heart Failure (4446)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced heart failure with shortness of breath, weakness, and possible stroke was suspected.There was intermittent undersensing causing false termination of some atrial tachycardia/atrial fibrillation (at/af) episodes.Additionally, it was noted the patient's heart was in the 20's to 30's and was below the implantable cardioverter defibrillator's (icd) programmed lower rate.The right atrial (ra) lead and icd remain in use.No further patient complications have been reported as a result of this event.

Brand Name
EVERA S DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11208170
Report Number3004209178-2021-01126
Device Sequence Number3372455
Product Code LWS
UDI-Device Identifier00643169530287
UDI-Public00643169530287
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2018
Device Model NumberDDBC3D1
Device Catalogue NumberDDBC3D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 407652 LEAD.
Patient Age85 YR
Patient Weight91